# SDR AU990981

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW10345
- Condition: Wrong Part
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE CRANKSHAFT HAD AN INCORRECT CRANKSHAFT FITTED.
